Journal of Differential Geometry

Balanced metrics on non-Kähler Calabi-Yau threefolds

Jixiang Fu, Jun Li, and Shing-Tung Yau

Full-text: Open access

Abstract

We construct balanced metrics on the family of non-Kähler Calabi-Yau threefolds that are obtained by smoothing after contracting $(−1,−1)$-rational curves on a Kähler Calabi-Yau threefold. As an application, we construct balanced metrics on complex manifolds diffeomorphic to the connected sum of $k \ge 2$ copies of $S^3 × S^3$.

Article information

Source
J. Differential Geom., Volume 90, Number 1 (2012), 81-129.

Dates
First available in Project Euclid: 23 April 2012

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1335209490

Digital Object Identifier
doi:10.4310/jdg/1335209490

Mathematical Reviews number (MathSciNet)
MR2891478

Zentralblatt MATH identifier
1264.32020

Citation

Fu, Jixiang; Li, Jun; Yau, Shing-Tung. Balanced metrics on non-Kähler Calabi-Yau threefolds. J. Differential Geom. 90 (2012), no. 1, 81--129. doi:10.4310/jdg/1335209490. https://projecteuclid.org/euclid.jdg/1335209490


Export citation